(Closed) Is it possible to be pregnant considering these factors . . . . ????

posted 8 years ago in Babies
Post # 3
7082 posts
Busy Beekeeper
  • Wedding: July 2009

Likely you are adjusting to the birth control pills, especially with negative UPTs. It wouldn’t hurt to go see your gyn and get a serum test, just to be on the safe side.

Post # 4
8353 posts
Bumble Beekeeper
  • Wedding: March 2011

You could be having side effects, but these symptoms could also be stress related or something totally different. I also suggest that you go get checked out by your doctor.

Post # 6
576 posts
Busy bee
  • Wedding: July 2011

It does take a few months before birth control becomes completely effective. So it is possible. Check with your doctor to be on the safe side, or at least to put your mind at ease.

Starting birth control also has similar symptoms to be pregnant so it really could be that. Every time I take my fake pills, I get extremely nauseous. And lots of people do experience weight gain, hormonal swings on B.C.

Post # 7
330 posts
Helper bee

I’m taking the same BC and for a couple of months I thought I might be preggo. I’ve taken 4 or 5 HPT and all of them negative. My periods have been really light (like 1 day) usually without BC, they last 3 or 4 days.

I would think that they would’ve tested you at your follow up appt if you had suspicion that you were.

Post # 9
610 posts
Busy bee
  • Wedding: July 2011

More than likely it’s adjustment to BC, but the only way to be sure is to do the serum test. 

Post # 10
1810 posts
Buzzing bee
  • Wedding: April 2011

I would agree that it’s probably adjustment to the pill, because I am also on Loestrin, and when I wasn’t on it, my periods were much heavier and worse. Now they only last like 2 days and they are very very light.

I think it takes a couple of months for your body to adjust so if you are still feeling this way in the next couple of months, make another appointment with your doctor and get him/her to test you, for peace of mind.

Post # 11
543 posts
Busy bee
  • Wedding: November 2010

I use to be on Loestrin and it made my periods 2-3 days and very light. Everyones body adjusts differently to birth control. BC is made to “fool” your body into actually thinking your pregnant. So maybe you are having slight pregnancy symptoms and are not prego. My sister was on Loestrin a couple years ago and she had to get off because she was having alot on pregnancy symptoms and was miserable(nausea, bigger boobs, tired). Loestrin may not be a good BC for you to take if its making you not feel well. If you keep feeling icky id recommend switch!

The topic ‘Is it possible to be pregnant considering these factors . . . . ????’ is closed to new replies.

Find Amazing Vendors